UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Type I error rates of the two-sample pseudo-median procedure


Ahad, Nor Aishah and Othman, Abdul Rahman and Syed Yahaya, Sharipah Soaad (2011) Type I error rates of the two-sample pseudo-median procedure. Journal of Modern Applied Statistical Methods, 10 (2). pp. 418-423. ISSN 1538-9472

[img] PDF
Restricted to Registered users only

Download (494kB)
Official URL: http://www.jmasm.com/

Abstract

The performance of the pseudo-median based procedure is examined in terms of controlling Type I error for a two independent groups test.The procedure is a modification of the one-sample Wilcoxon statistic using the pseudo-median of differences between group values as the central measure of location.The proposed procedure was shown to have good control of Type I error rates under the study conditions regardless of distribution type.

Item Type: Article
Uncontrolled Keywords: Mann-Whitney-Wilcoxon, pseudo-median, t-test, type 1 error.
Subjects: Q Science > QA Mathematics > QA76 Computer software
Divisions: College of Arts and Sciences
Depositing User: Mrs. Nor Aishah Ahad
Date Deposited: 22 May 2013 09:50
Last Modified: 04 Dec 2016 08:08
URI: http://repo.uum.edu.my/id/eprint/7430

Actions (login required)

View Item View Item